Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 28, NWS Lincoln, IL

March 14, 2019Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Mar 14, 2019, 9:03 AM CDT for Lawrence County, Illinois. It took effect at Mar 15, 2019, 2:30 PM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Mar 14, 2019, 9:03 AM CDT (14:03 UTC)
In effect from
Mar 15, 2019, 2:30 PM CDT
Expired
Mar 20, 2019, 6:19 AM CDT
In force
5 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2).

Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

391 
WGUS43 KILX 141403
FLWILX


Flood Warning
National Weather Service Lincoln IL
903 AM CDT Thu Mar 14 2019

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC101-150403-
/O.NEW.KILX.FL.W.0028.190315T2230Z-190319T1200Z/
/LAWI2.1.ER.190315T2230Z.190317T0600Z.190319T0600Z.NO/
903 AM CDT Thu Mar 14 2019

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Lawrenceville.
* From Friday afternoon until Tuesday morning.
* At  845 AM Thursday the stage was 28.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 30.9 feet by Sunday morning.The river will
  fall below flood stage by early Tuesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  28.2 Thu 9 AM    29.4   30.6   30.9

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

DRH
13 follow-up statements
383 
WGUS83 KILX 150212
FLSILX


Flood Statement
National Weather Service Lincoln IL
912 PM CDT Thu Mar 14 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-151611-
/O.CON.KILX.FL.W.0028.190315T2230Z-190319T1200Z/
/LAWI2.1.ER.190315T2230Z.190317T0600Z.190319T0600Z.NO/
912 PM CDT Thu Mar 14 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From Friday afternoon until Tuesday morning.
* At  845 PM Thursday the stage was 28.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 30.9 feet by Sunday morning.The river will
  fall below flood stage by early Tuesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  28.7 Thu 9 PM    29.4   30.6   30.9


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

JRP
760 
WGUS83 KILX 150409
FLSILX


Flood Statement
National Weather Service Lincoln IL
1109 PM CDT Thu Mar 14 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-151808-
/O.CON.KILX.FL.W.0028.190315T2230Z-190319T1200Z/
/LAWI2.1.ER.190315T2230Z.190317T0600Z.190319T0600Z.NO/
1109 PM CDT Thu Mar 14 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From Friday afternoon until Tuesday morning.
* At 1045 PM Thursday the stage was 28.9 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 30.9 feet by Sunday morning.The river will
  fall below flood stage by early Tuesday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  28.9 Thu 11 PM   29.4   30.6   30.9


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Shimon
059 
WGUS83 KILX 151359
FLSILX


Flood Statement
National Weather Service Lincoln IL
859 AM CDT Fri Mar 15 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-160359-
/O.EXT.KILX.FL.W.0028.190315T1930Z-190319T1000Z/
/LAWI2.1.ER.190315T1930Z.190317T0000Z.190319T0400Z.NO/
859 AM CDT Fri Mar 15 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From this afternoon until late Monday night.
* At  845 AM Friday the stage was 29.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 31.1 feet by early Sunday morning.The river will fall 
  below flood stage by Monday evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  29.6 Fri 9 AM    30.9   31.1   30.6


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

25
695 
WGUS83 KILX 160118
FLSILX


Flood Statement
National Weather Service Lincoln IL
818 PM CDT Fri Mar 15 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-161517-
/O.CON.KILX.FL.W.0028.000000T0000Z-190319T1000Z/
/LAWI2.1.ER.190315T2040Z.190317T0000Z.190319T0400Z.NO/
818 PM CDT Fri Mar 15 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Monday night.
* At 745 PM Friday the stage was 30.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.1 feet by 
  early Sunday morning. The river will fall below flood stage Monday 
  evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  30.1 Fri 8 PM    30.9   31.1   30.6

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

Auten
257 
WGUS83 KILX 161512
FLSILX


Flood Statement
National Weather Service Lincoln IL
1012 AM CDT Sat Mar 16 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-170511-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190320T2000Z/
/LAWI2.1.ER.190315T2040Z.190318T1200Z.190320T1400Z.NO/
1012 AM CDT Sat Mar 16 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday afternoon.
* At  945 AM Saturday the stage was 30.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.5 feet by 
  Monday afternoon. The river will fall below flood stage Wednesday 
  morning.
* Impact...At 33.0 feet...Kelly's Lake Lane, 1160N, is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  30.3 Sat 10 AM   30.9   31.5   31.2


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

25
610 
WGUS83 KILX 170133
FLSILX


Flood Statement
National Weather Service Lincoln IL
833 PM CDT Sat Mar 16 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-171533-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190320T1600Z/
/LAWI2.1.ER.190315T2040Z.190318T1200Z.190320T1000Z.NO/
833 PM CDT Sat Mar 16 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday morning.
* At 745 PM Saturday the stage was 30.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.4 feet by 
  Monday morning. The river will fall below flood stage early 
  Wednesday morning.
* Impact...At 33.0 feet...Kelly's Lake Lane, 1160N, is inundated.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Embarras River
 Lawrenceville     30  30.5 Sat 8 PM    30.8   31.4   31.0


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

EJL
340 
WGUS83 KILX 171435
FLSILX


Flood Statement
National Weather Service Lincoln IL
934 AM CDT Sun Mar 17 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-180434-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190320T0200Z/
/LAWI2.1.ER.190315T2040Z.190318T0000Z.190319T2000Z.NO/
934 AM CDT Sun Mar 17 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Tuesday evening.
* At  845 AM Sunday the stage was 30.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.9 feet by this
  evening. The river will fall below flood stage Tuesday afternoon.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  30.8 Sun 9 AM    30.8   30.2   29.0


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

25
678 
WGUS83 KILX 180042
FLSILX


Flood Statement
National Weather Service Lincoln IL
742 PM CDT Sun Mar 17 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-181442-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190320T1312Z/
/LAWI2.1.ER.190315T2040Z.190318T1200Z.190320T0712Z.NO/
742 PM CDT Sun Mar 17 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday morning.
* At 645 PM Sunday the stage was 31.0 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.6 feet by 
  tomorrow morning. The river will fall below flood stage early 
  Wednesday morning.
* Impact...At 33.0 feet...Kelly's Lake Lane, 1160N, is inundated.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Embarras River
 Lawrenceville     30  31.0 Sun 7 PM    31.6   31.1   29.6


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

EJL
230 
WGUS83 KILX 181431
FLSILX


Flood Statement
National Weather Service Lincoln IL
931 AM CDT Mon Mar 18 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-190430-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190321T0130Z/
/LAWI2.1.ER.190315T2040Z.190318T1800Z.190320T1930Z.NO/
931 AM CDT Mon Mar 18 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday evening.
* At  845 AM Monday the stage was 31.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.4 feet by this
  afternoon. The river will fall below flood stage Wednesday 
  afternoon.
* Impact...At 33.0 feet...Kelly's Lake Lane, 1160N, is inundated.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  31.4 Mon 9 AM    31.2   30.4   28.7


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

25
379 
WGUS83 KILX 190104
FLSILX


Flood Statement
National Weather Service Lincoln IL
804 PM CDT Mon Mar 18 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-191504-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190321T0300Z/
/LAWI2.1.ER.190315T2040Z.190319T0045Z.190320T2100Z.NO/
804 PM CDT Mon Mar 18 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday evening.
* At 745 PM Monday the stage was 31.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Wednesday afternoon.
* Impact...At 33.0 feet...Kelly's Lake Lane, 1160N, is inundated.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  31.5 Mon 8 PM    31.4   30.5   28.9

 
&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765

$$

EJL
119 
WGUS83 KILX 191455
FLSILX


Flood Statement
National Weather Service Lincoln IL
955 AM CDT Tue Mar 19 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-200454-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190320T2024Z/
/LAWI2.1.ER.190315T2040Z.190319T0730Z.190320T1424Z.NO/
955 AM CDT Tue Mar 19 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday afternoon.
* At  845 AM Tuesday the stage was 31.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  31.4 Tue 9 AM    30.2   28.1   26.1


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

JRP
719 
WGUS83 KILX 200149
FLSILX


Flood Statement
National Weather Service Lincoln IL
849 PM CDT Tue Mar 19 2019

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-201549-
/O.EXT.KILX.FL.W.0028.000000T0000Z-190320T1842Z/
/LAWI2.1.ER.190315T2040Z.190319T0730Z.190320T1242Z.NO/
849 PM CDT Tue Mar 19 2019

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Wednesday afternoon.
* At  745 PM Tuesday the stage was 30.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  30.8 Tue 8 PM    30.0   28.1   26.1


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

25
794 
WGUS83 KILX 201119
FLSILX


Flood Statement
National Weather Service Lincoln IL
619 AM CDT Wed Mar 20 2019

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC101-201149-
/O.CAN.KILX.FL.W.0028.000000T0000Z-190320T1842Z/
/LAWI2.1.ER.190315T2040Z.190319T0730Z.190320T0700Z.NO/
619 AM CDT Wed Mar 20 2019

The Flood Warning is cancelled for
  The Embarras River at Lawrenceville.
* At  545 AM Wednesday the stage was 29.4 feet.
* Flood stage is 30.0 feet.
* Fell below flood stage at  400 AM Wednesday.
* Forecast...The river will continue to fall to 27.8 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  29.4 Wed 6 AM    27.8   26.1   24.5


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Barnes

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 14, 6:24 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Mar 14, 6:24 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
624 AM CDT Thu Mar 14 2019

.SHORT TERM...(Today and tonight)
ISSUED AT 403 AM CDT Thu Mar 14 2019
Very windy day expected in Central IL today. Wind advisory
criteria will be issued for a big portion of the Midwest as the
deep storm system from the Rockies moves eastward into the region.
A portion of Central and southwestern IL will have a chance for
damaging winds gusting in excess of 58 mph from midday into the
afternoon, and will be under a High Wind Warning. Other than an
increasing pressure gradient, both the HRRR and the RAP have 850mb
winds in the 50-60kt range. NAM soundings in BUFKit show those
50-60kt winds throughout the warned area from 2500-5000ft without
any inversion to speak of from noon to 4pm roughly. Guidance with
the strong southwesterly winds has been running a little low as
well. With the temperatures rising sooner and higher, the
potential to erode any inversion will just be earlier. Deep mixing
has been trending in the forecast, with or without the assist of
showers pulling down the winds. Just too close to warning criteria
to not go ahead and upgrade from the previous watch.

Those winds and warmer temps will set up a potential for
thunderstorms this afternoon. That deep convection will only
increase the threat for damaging winds, should one develop. But
the window of convective potential is relatively narrow this
afternoon. The threat in the day one outlook has dropped to
marginal btwn I-57 and the Indiana border. Tonight, the weather
should dry out, and remain breezy but less so through the
overnight. The overnight lows will drop into the 30s with the
colder air of the occluded low moves into the region, though the
winds will be slower to take on a northwesterly component by early
Friday morning.

.LONG TERM...(Friday through Wednesday)
ISSUED AT 339 AM CDT Thu Mar 14 2019
Beyond Thursday night, there is a brief chance for a rain/snow mix
Friday morning with some moisture wrapping around the low, though
no accumulations are anticipated. Then the forecast gets much
quieter, with high pressure building into the Plains and the
Midwest. CPC Outlooks seem to be in agreement with higher
probabilities of drier and warmer than normal. Temps are slow to
respond into the extended...still a couple degrees below seasonal
normals through the weekend. However, the temps remain in a slow
warming trend into midweek.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 620 AM CDT Thu Mar 14 2019

Not much of a shift in the forecast. Wind major concern, with some
LLWS early before the winds increase at the sfc. Eventually, the
SSW winds at the surface will be sustained and gusting high enough
to eliminate LLWS per se... but very high winds gusting between 40
and 55kts will be possible with this strong system. Shower/TS
threat in the east will continue through the afternoon early
evening. Cigs range from 700 ft to clear and change quickly with
this deep, fast moving low. Overnight, winds will weaken and see
some clouds wrapping around the system and maintaining low
MVFR/IFR conditions.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 10 PM CDT this evening for ILZ044>046-
052>057-061>063-066>068-071>073.

Wind Advisory until 10 PM CDT this evening for ILZ027>031-
036>038-040>043-047>051.

&&

SHORT TERM...HJS
LONG TERM...HJS
AVIATION...HJS
Hazardous weather outlook, Mar 14, 5:37 AM CDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
537 AM CDT Thu Mar 14 2019

ILZ027>031-037-151100-
Knox-Marshall-Peoria-Stark-Tazewell-Woodford-
537 AM CDT Thu Mar 14 2019

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Southerly to southwesterly winds will gust between 40 and 50 mph
through sunset. These strong winds will cause travel difficulties,
especially for high profile vehicles.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Minor flooding is expected to develop along the Illinois River
near Peoria this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ036-040>042-047>051-151100-
Cass-Fulton-Logan-Mason-Menard-Morgan-Sangamon-Schuyler-Scott-
537 AM CDT Thu Mar 14 2019

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Southerly to southwesterly winds will gust between 40 and 50 mph
through sunset. Winds will be even stronger along and east of
Interstate 55. These strong winds will cause travel difficulties,
especially for high profile vehicles.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Moderate flooding will continue along the Illinois River from
Havana to Beardstown, with minor flooding downstream, for the next
several days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-043-151100-
De Witt-McLean-
537 AM CDT Thu Mar 14 2019

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TODAY AND TONIGHT...

Southerly to southwesterly winds will gust between 40 and 50 mph
through sunset. Winds will be even stronger along and east of
Interstate 55. These strong winds will cause travel difficulties,
especially for high profile vehicles.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ044>046-052>057-061-151100-
Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt-
Shelby-Vermilion-
537 AM CDT Thu Mar 14 2019

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 PM
CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Southerly to southwesterly winds will gust between 45 and 60 mph
through sunset. These strong winds will cause travel
difficulties, especially for high profile vehicles. Highest wind
gusts will also potentially cause some damage to tree limbs and
power lines.

Thunderstorms are possible early this afternoon, a few of which
may be strong to briefly severe. This is most likely east of I-57.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon, and any wind
damage reports would be appreciated.

ILZ062-063-066>068-071>073-151100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
537 AM CDT Thu Mar 14 2019

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 PM
CDT THIS EVENING...

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

Southerly to southwesterly winds will gust between 45 and 60 mph
through sunset. These strong winds will cause travel
difficulties, especially for high profile vehicles. Highest wind
gusts will also potentially cause some damage to tree limbs and
power lines.

Thunderstorms are possible early this afternoon, a few of which
may be strong to briefly severe. This is most likely east of I-57.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Minor flooding will occur on portions of the Wabash and Little
Wabash Rivers into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon, and any wind
damage reports would be appreciated.

HJS

In the hours before

Local storm report, Mar 14, 8:01 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
801 AM CDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 S MOWEAQUA            39.60N 89.02W
03/14/2019  M1.14 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
03/14/2019  M1.10 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

DRH
Local storm report, Mar 14, 8:06 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
806 AM CDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
03/14/2019  M1.48 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

DRH
Local storm report, Mar 14, 8:38 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
838 AM CDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
03/14/2019  M1.14 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

DRH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 2:11 AM CDTSpecial Weather StatementILXCrawford, Lawrence49 min
Mar 14, 3:54 AM CDTHigh Wind WarningILXChampaign, Christian, Clark, Clay, Coles, Crawford and 12 more18 hr
Mar 14, 11:32 AM CDTSpecial Weather StatementILXLogan28 min
Mar 14, 12:27 PM CDTSpecial Weather StatementILXMcLean33 min

Nearby

River Flood Warnings in Illinois, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.